Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Post menopausal, less appetite, no energy, sweating after eating, nights. Taking tramadol for chronic back pain. Related?

I have been sweating profusely after eating and at night.I am post menopausal, 64 years old. I have chronic pain and take Tramadol long acting meds for my chronic back pain.Could this be the cause? I should also say that it is getting worse and I have been feeling quite unwell recently with little appetite and no energy.
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
the pain killrs for long time can cause gastritis ndother digestion problems which can give the problems written by you
get consultation from doctor to change the salts or reduce
you can add anyacid gels and digestive enzymes with lot of water with high fiber low protein diets may help
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor